Vol. 72, No. 2, 1977

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A note on Eberlein compacts

Ernest A. Michael and Mary Ellen Rudin

Vol. 72 (1977), No. 2, 487–495
Abstract

A new proof is given of the theorem that every continuous image of an Eberlein compact is an Eberlein compact, and a new characterization of Eberlein compacts is obtained.

Mathematical Subject Classification 2000
Primary: 54C25
Secondary: 46B99
Milestones
Received: 24 February 1977
Published: 1 October 1977
Authors
Ernest A. Michael
Mary Ellen Rudin